# SDR C2XA03TY010

- Difficulty date: January 18, 2003
- Submitted: January 18, 2003
- Operation: Air carrier
- Aircraft: N18982
- Make and model: Emb EMB-145LR
- Aircraft serial: 145223
- Aircraft time: 7,398 hours, 5,185 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14521725001
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION A STRINGER WAS FOUND CHAFED ON THE INBOARD SIDE OF 19L.  MAINTENANCE REMOVED CHAFED AREA, FABRICATED SHIMS AND DOUBLERS, REINSTALLED, RESTORED FINISH IAW-EMB-135/145-SRM-53-24-02, CMP-51-21-04/05/06.  THE REPAIR WAS SATISFACTORY AND THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
